On Mahler's classification of transcendental numbers

A. Baker Trinity College, Cambridge

TBD mathscidoc:1701.331263

Acta Mathematica, 111, (1), 97-120, 1963.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 253 downloads ] [ 0 comments ]
@inproceedings{a.1963on,
  title={On Mahler's classification of transcendental numbers},
  author={A. Baker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203506530972},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={97-120},
  year={1963},
}
A. Baker. On Mahler's classification of transcendental numbers. 1963. Vol. 111. In Acta Mathematica. pp.97-120. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203506530972.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved